Hives?

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.
Post Reply
Jaded
Family Elder
Posts: 358
Joined: Tue Jul 26, 2005 2:00 pm
Has thanked: 20 times

Hives?

Post by Jaded » Mon Jun 10, 2019 11:45 pm

Hey guys

I've been on high-dose antibiotics to try and resolve this bladder issue. Saw a private doc who has helped lots of women so I thought it was worth a try. He also prescribes hiprex (methamine hippurate).

I don't usually have an issue with cephalxin but last week I broke out in hives on my face. I contacted the doc and have stopped the antibiotics but a week on and the hives are still there.

I was taking benadryl for this and changed to piriton yesterday - the pharmacist says that this is best antihistamine for skin issues.

Has anyone had any experience of this?

I wondered if it was my diet as I have started to introduce fermented food. :confused:

Thanks
J

User avatar
Scott1
Volunteer Moderator
Posts: 1469
Joined: Wed Oct 22, 2008 2:00 pm
Been thanked: 8 times

Re: Hives?

Post by Scott1 » Tue Jun 11, 2019 1:26 am

Hi,

I've never had that problem but I did google cephalxin and hives and it can happen by the look of it.

I looked at fermented food and hives and this blog says it can happen. https://blog.bulletproof.com/best-fermented-food-gut/ .

Maybe you just pushed your limits by combining things??

Regards,

Jaded
Family Elder
Posts: 358
Joined: Tue Jul 26, 2005 2:00 pm
Has thanked: 20 times

Re: Hives?

Post by Jaded » Tue Jun 11, 2019 2:30 am

Yes the hives can be an allergic reaction to the cephalexin.

I dropped the probiotic supplement and started having fermented yoghurt about a month ago.I thought it was more sensible to have the food instead. The probiotic contains bacteria that causes histamine issues but maybe as you say, it was too much for my system.

They have not cleared up as yet - not taken any cephalexin for 4 days now so I am getting a little worried. I've cut down on the yoghurt and may cut that out altogether now.

Thanks

Post Reply